Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 37, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 13, 2015, 4:05 PM EDT for Carter County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 4:05 PM EDT (20:05 UTC)
- Expired
- Jul 13, 2015, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Carter County, KY
The radar
The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
278
WGUS51 KRLX 132005
FFWRLX
KYC043-132300-
/O.NEW.KRLX.FF.W.0037.150713T2005Z-150713T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
ISSUED BY NATIONAL WEATHER SERVICE PITTSBURGH PA
405 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN CARTER COUNTY IN KENTUCKY...
* UNTIL 700 PM EDT
* AT 404 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OLIVE HILL...CARTER CAVES STATE PARK...GESLING...CARTER...
SOLDIER...GRAHN AND GLOBE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 4 1 2...2 6 2...1 9 8 8...POSTING
TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 3833 8332 3833 8327 3834 8323 3842 8324
3847 8319 3850 8318 3842 8302 3820 8303
3820 8304 3818 8305 3823 8309 3824 8314
3827 8317 3823 8322 3819 8323 3819 8326
3821 8330 3829 8333 3832 8334
$$2 follow-up statements
519
WGUS71 KRLX 132141
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
541 PM EDT MON JUL 13 2015
KYC043-132300-
/O.CON.KRLX.FF.W.0037.000000T0000Z-150713T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER KY-
541 PM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
WESTERN CARTER COUNTY...
AT 500 PM EDT...THE PUBLIC REPORTED HEAVY RAIN FROM THUNDERSTORMS IN
HAD CAUSED ROADS TO BECOME IMPASSABLE...INCLUDING US 60 AND STATE
ROUTE 1626 NEAR UPPER TYGART. IT HAS BEEN REPORTED THAT WATER IS
BEGINNING TO RECEDE...HOWEVER IT MAY TAKE A LITTLE MORE TIME FOR
ROADS TO BECOME SAFE FOR TRAVEL. DO NOT DRIVE THROUGH FLOODED
ROADWAYS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OLIVE HILL...CARTER CAVES STATE PARK...GESLING...CARTER...SOLDIER...
GRAHN AND GLOBE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3833 8332 3833 8327 3834 8323 3842 8324
3847 8319 3850 8318 3842 8302 3820 8303
3820 8304 3818 8305 3823 8309 3824 8314
3827 8317 3823 8322 3819 8323 3819 8326
3821 8330 3829 8333 3832 8334
$$
16543
WGUS71 KRLX 132228
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
628 PM EDT MON JUL 13 2015
KYC043-132238-
/O.CAN.KRLX.FF.W.0037.000000T0000Z-150713T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER KY-
628 PM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING FOR WESTERN CARTER COUNTY IS CANCELLED...
ACCORDING TO CARTER COUNTY 911 THE FLOOD WATERS HAVE RECEDED.
ADDITIONAL HEAVY RAIN IS NOT EXPECTED AND FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES.
LAT...LON 3833 8332 3833 8327 3834 8323 3842 8324
3847 8319 3850 8318 3842 8302 3820 8303
3820 8304 3818 8305 3823 8309 3824 8314
3827 8317 3823 8322 3819 8323 3819 8326
3821 8330 3829 8333 3832 8334
$$
16What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:07 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 13, 3:07 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT MON JUL 13 2015
.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO WEDNESDAY.
WEAK RIDGING ALOFT THURSDAY. MORE DISTURBANCES AND UNSETTLED WEATHER
BY THE END OF THE WORKWEEK.
&&
.NEAR TERM /THROUGH TUESDAY/...
NOT THINKING THE CURRENT LINE WILL CAUSE MORE THAN THE USUAL STREET FLOODING
IN THE SW LATE THIS AFTERNOON...WITH RAIN AMOUNTS LESS THAN 0.75 INCHES.
ALSO STILL THINKING THE HEAVIEST RAIN WITH THE AFTERNOON COMPLEX WILL BE SW
OF THE WOOD COUNTY TO WEBSTER COUNTY CORRIDOR...THAT WAS HIT OVERNIGHT
LAST NIGHT.
HOWEVER...WILL STILL POST A GENERAL FLASH FLOOD WATCH TO ENCOMPASS THE
CHANCE OF ANY ADDITIONAL DEVELOPMENT OVERNIGHT...BUT MORE LIKELY TUESDAY
AFTERNOON AND EVENING. THINKING THE BEST CHANCE OF REDEVELOPMENT WOULD BE TO
OUR WEST AND SOUTHWEST OVERNIGHT...BUT WITH DEW POINTS IN THE LOW AND
MID 70S TO OUR WEST...COULD NOT RULE OUT OUR CWA...SO WILL LEAVE 30 POPS
LATE TONIGHT. WILL POSTED THE FLASH FLOOD WATCH OVER THE WETTEST COUNTIES
OF LATE. IF TRENDS ARE NORTH OVERNIGHT...WE CAN EXPAND FURTHER NE TOWARD
CLARKSBURG AND ELKINS.
NO OTHER MAJOR CHANGES WITH POPS INCREASING TO LIKELY AGAIN TUESDAY AFTERNOON
FROM THE NORTHWEST...AHEAD OF THE 500 MB TROF AXIS THAT SWINGS THROUGH
LATER TUESDAY NIGHT.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
COLD FRONT SHOULD MOVE THROUGH FORECAST AREA TUESDAY NIGHT INTO
WEDNESDAY MORNING. MAIN PRECIPITATION WITH THIS WILL OCCUR TUESDAY
NIGHT...AND THEN TAPER OFF THROUGH THE DAY ON WEDNESDAY. MAIN SHOT
OF HEAVY RAIN WOULD ALSO BE EARLY ON TUESDAY NIGHT WITH QPF NEARING
1 INCH ACROSS THE SOUTHERN COAL FIELDS. COORDINATED WITH NEAR TERM
FORECASTER ON FLASH FLOOD WATCH VALID UNTIL 03Z WEDNESDAY. HIGH
PRESSURE THEN TAKES OVER WEDNESDAY NIGHT INTO THURSDAY NIGHT
PROVIDING DRYER WEATHER.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
MOISTURE AND POPS INCREASING ON FRIDAY AS A 500MB SHORTWAVE TROUGH
CROSSES THE GREAT LAKES. IN FACT...WITH A 500MB RIDGE ACROSS THE
SOUTHERN PLAINS...THE BULK OF THE LONG TERM PERIOD WILL BE DOMINATED
BY WEAK SHORTWAVE TROUGHS CROSSING THE FORECAST AREA. HAVE HIGHEST
POPS DURING AFTERNOONS...AND LOWER AT NIGHT...HOWEVER TIMING ANY
INDIVIDUAL VORT MAX IS TOUGH AND STAYED PRETTY CLOSE TO WPC
GUIDANCE. TEMPERATURES THIS WEEKEND WILL BE WARM...WITH UPPER 80S TO
LOW 90S ACROSS LOWER ELEVATIONS FRIDAY THROUGH MONDAY.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
BEFORE 18Z...STRONGEST CELLS WITH LINE MOVING SE THROUGH SRN OHIO SHOULD
REMAIN MAINLY W OF HTS...WHERE THERE IS MORE INSTABILITY. YET...STILL HAVE
LINE MOVING QUICKLY SE AT 40 TO 45 MPH...NE EXTENT SHOULD BE VERY LIMITED
WITH LIGHTNING/THUNDER...INCLUDING PKB TO CKB. BRIEF HEAVY RAIN SHOULD TAKE
VSBY INTO IFR FOR UNDER AN HOUR...WITH LINGERING LIGHTER SHOWERS IN ITS WAKE.
STILL FIGURING ON LOW STRATUS CLOUDS TO FORM 03Z TO 06Z...BUT UNSURE IF
THEY STAY SCATTERED OR DEVELOP A CEILING. WILL CONTINUE TO MENTION MOSTLY
CEILINGS.
HAVE MORE 1 TO 2 THSD FT CEILINGS 12 TO 15Z...THEN MOSTLY AROUND 2 THSD FT
CEILINGS AFTER 15Z. SHOWERS AND THUNDERSTORMS DEVELOPING MOSTLY 18Z AND
AFTERWARDS ON TUESDAY.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG IN QUESTION
THAT DEVELOPS IN THE WARM AND MUGGY AIR OVERNIGHT.
AFTER 12Z TUESDAY...IFR CONDITIONS POSSIBLE IN SHOWERS/THUNDERSTORMS
TUESDAY AFTERNOON AND TUESDAY EVENING. IFR IN FOG AND STRATUS POSSIBLE
LATE TUESDAY NIGHT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR WVZ005>009-
013>018-024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR VAZ003-004.
&&
SYNOPSIS...KTB/MZ
NEAR TERM...KTB
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...KTBHazardous weather outlook, Jul 13, 3:22 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 322 PM EDT MON JUL 13 2015 KYZ102-105-VAZ003-004-WVZ005-024-033-141930- CARTER-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-MINGO-MCDOWELL- 322 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE HIGHEST THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ009-016>018-027>029-035>038-141930- WOOD-ROANE-WIRT-CALHOUN-CLAY-BRAXTON-GILMER-RALEIGH-FAYETTE-NICHOLAS- WEBSTER- 322 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE HIGHEST THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101-103-OHZ075-083>087-WVZ006>008-013>015-025-026-034-141930- GREENUP-BOYD-ATHENS-JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH- CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-LOGAN-BOONE-WYOMING- 322 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE HIGHEST THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-076-WVZ010-011-019-020-030-031-141930- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS- HARRISON- 322 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A RISK OF ISOLATED STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE HIGHEST THREAT. HEAVY RAINFALL MAY ALSO POSE A FLASH FLOOD THREAT AND A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ032-039-040-046-047-141930- TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 322 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A RISK OF ISOLATED STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A RISK OF ISOLATED STRONG TO SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS WILL BE THE HIGHEST THREAT. HEAVY RAINFALL MAY ALSO POSE A FLASH FLOOD THREAT AND A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 13, 11:02 AM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1102 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD LITTLE BIRCH 38.58N 80.71W
07/13/2015 BRAXTON WV 911 CALL CENTER
CULVERTS WASHED OUT AND MULTIPLE ROAD CLOSURES AROUND
LITTLE BIRCH
&&
EVENT NUMBER RLX1501599
MACLocal storm report, Jul 13, 11:09 AM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1109 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD WEBSTER SPRINGS 38.48N 80.41W
07/13/2015 WEBSTER WV EMERGENCY MNGR
NUMEROUS REPORTS OF ROAD DAMAGE FROM MOUNTAINSIDE
RUNOFF... SOME ROAD DAMAGE... AND SOME DAMAGE OUTSIDE
WEBSTER MEMORIAL HOSPITAL
&&
EVENT NUMBER RLX1501600
MACLocal storm report, Jul 13, 11:12 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1112 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 4 NW WEBSTER SPRINGS 38.52N 80.46W
07/13/2015 WEBSTER WV 911 CALL CENTER
ROAD CLOSURE ON RT15 AND RT20 BETWEEN WEBSTER SPRINGS
AND DIANA
&&
EVENT NUMBER RLX1501601
MACLocal storm report, Jul 13, 11:14 AM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1114 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD BOGGS 38.47N 80.63W
07/13/2015 WEBSTER WV 911 CALL CENTER
ROAD CLOSURE ON RT82 BETWEEN COWAN AND BIRCH RIVER
&&
EVENT NUMBER RLX1501602
MACLocal storm report, Jul 13, 11:50 AM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
1150 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 9 NE SANDYVILLE 39.00N 81.54W
07/12/2015 M1.27 INCH JACKSON WV CO-OP OBSERVER
FELL IN 30 MINUTES. HIS CREEK IS RUNNING BANKFULL.
1008 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
CAR SUBMERGED IN FLOOD WATERS ALONG ELIZABETH PIKE NEAR
BUTCHERER BEND IN MINERAL WELLS.
1011 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
HOUSES IN THE MOUNT PLEASANT SUBDIVISION IN MINERAL
WELLS HAVE BEEN FLOODED.
1035 PM FLASH FLOOD 2 SE DAVISVILLE 39.18N 81.47W
07/12/2015 WOOD WV 911 CALL CENTER
TRAVEL TRAILER AT WEST VIRGINIA INTERSTATE FAIRGROUNDS
WAS LIFTED BY RAPIDLY RISING FLOOD WATERS AND MOVED AN
UNDETERMINED LENGTH. OCCUPANT TRIED TO CLIMB ON ROOF AND
WAS UNHARMED WHEN THE TRAILER RAN AGROUND.
1040 PM FLASH FLOOD PARKERSBURG 39.26N 81.54W
07/12/2015 WOOD WV PUBLIC
EAST STREET BRIDGE VIADUCT FLOODED. PUBLIC REPORTS
AROUND THREE FEET OF WATER OVER THE ROAD.
1047 PM FLASH FLOOD 4 SE MINERALWELLS 39.13N 81.45W
07/12/2015 WOOD WV 911 CALL CENTER
STATE ROUTE 47 NEAR LEACHTOWN CLOSED DUE TO HIGH WATER.
1134 PM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV PUBLIC
TURKEY FOOT ROAD IN MINERAL WELLS IS UNDERWATER WITH
WATER HALFWAY UP THE YARDS
1140 PM HEAVY RAIN JACKSON 39.05N 82.63W
07/12/2015 M1.58 INCH JACKSON OH MESONET
30 MINUTE TOTAL.
1145 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
WATER UP TO AND COMING IN FIRST FLOOR WINDOWS AT
LINCOLNSHIRE APARTMENTS ON DUBLIN DRIVE IN MINERAL
WELLS. RESCUE BOATS ARE EN ROUTE FOR STRANDED RESIDENTS.
1145 PM FLASH FLOOD COALTON 39.11N 82.61W
07/12/2015 JACKSON OH 911 CALL CENTER
SR 93 CLOSED AT COALTON DUE TO HIGH WATER.
1200 AM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/13/2015 WOOD WV EMERGENCY MNGR
50 TO 60 HOMES WITH WATER IN THEM NEAR THE MINERAL
WELLS AREA PER WOOD COUNTY OFFICE OF EMERGENCY
MANAGEMENT. REPORT RELAYED BY STATE EOC.
1214 AM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/13/2015 WOOD WV BROADCAST MEDIA
MULTIPLE STREETS IN THE MOUNT PLEASANT ESTATES
SUBDIVISION ARE UNDER WATER. PUBLIC REPORTS WATER IS UP
TO CAR WINDOWS.
1233 AM FLASH FLOOD 3 ENE JACKSON 39.06N 82.58W
07/13/2015 JACKSON OH 911 CALL CENTER
HIGH WATER CLOSURE AT RICE ROAD AND SR 32.
0105 AM FLASH FLOOD 3 N CENTERPOINT 38.90N 82.45W
07/13/2015 GALLIA OH 911 CALL CENTER
HIGH WATER CLOSURE AT 279 AND US 35 NEAR CENTERPOINT
0200 AM FLASH FLOOD 2 NE JACKSON 39.07N 82.60W
07/13/2015 JACKSON OH 911 CALL CENTER
SR 788 AT FAIRGREENS RD CLOSED DUE TO HIGH WATER.
0216 AM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/13/2015 WOOD WV EMERGENCY MNGR
70 TO 80 HOMES ARE NOW BEING REPORTED TO HAVE FLOODED
TO SOME EXTENT.
0545 AM FLASH FLOOD RICHWOOD 38.22N 80.54W
07/13/2015 NICHOLAS WV EMERGENCY MNGR
WATER INTO A FEW HOMES AND BUISNESSES IN RICHWOOD
0700 AM FLASH FLOOD 2 SSW FLATWOODS 38.69N 80.67W
07/13/2015 BRAXTON WV 911 CALL CENTER
SUTTON LANE BETWEEN FLATWOODS AND SUTTON CLOSED...
WATER BLOCKING LANES
0730 AM FLASH FLOOD 1 NE SUTTON 38.68N 80.70W
07/13/2015 BRAXTON WV 911 CALL CENTER
WATER RESCUE ON OLD WOMANS RUN ROAD
0800 AM FLASH FLOOD LITTLE BIRCH 38.58N 80.71W
07/13/2015 BRAXTON WV 911 CALL CENTER
CULVERTS WASHED OUT AND MULTIPLE ROAD CLOSURES AROUND
LITTLE BIRCH
0815 AM FLASH FLOOD WEBSTER SPRINGS 38.48N 80.41W
07/13/2015 WEBSTER WV EMERGENCY MNGR
NUMEROUS REPORTS OF ROAD DAMAGE FROM MOUNTAINSIDE
RUNOFF... SOME ROAD DAMAGE... AND SOME DAMAGE OUTSIDE
WEBSTER MEMORIAL HOSPITAL
0900 AM FLASH FLOOD 4 NW WEBSTER SPRINGS 38.52N 80.46W
07/13/2015 WEBSTER WV 911 CALL CENTER
ROAD CLOSURE ON RT15 AND RT20 BETWEEN WEBSTER SPRINGS
AND DIANA
0900 AM FLASH FLOOD BOGGS 38.47N 80.63W
07/13/2015 WEBSTER WV 911 CALL CENTER
ROAD CLOSURE ON RT82 BETWEEN COWAN AND BIRCH RIVER
&&
EVENT NUMBER RLX1501580 RLX1501581 RLX1501582 RLX1501591 RLX1501583
RLX1501584 RLX1501585 RLX1501586 RLX1501587 RLX1501592 RLX1501588
RLX1501589 RLX1501590 RLX1501593 RLX1501594 RLX1501595 RLX1501596
RLX1501598 RLX1501597 RLX1501599 RLX1501600 RLX1501601 RLX1501602
MACLocal storm report, Jul 13, 3:41 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
341 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG OLIVE HILL 38.30N 83.17W
07/13/2015 CARTER KY TRAINED SPOTTER
TRAINED SPOTTER REPORTS NUMEROUS TREES DOWN... POWER
LINES AND TELEPHONE LINES DOWN... AND A TREE ON A HOUSE
WITH ENTRAPMENT IN THE OLIVE HILL AREA
&&
EVENT NUMBER RLX1501603
MACThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:33 PM EDT | Flash Flood Watch | RLX | Boyd, Carter, Greenup, Lawrence | 32 hr |
| Jul 13, 2:39 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup, Lawrence | 81 min |
| Jul 13, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 46 min |
| Jul 13, 4:30 PM EDT | Flash Flood Warning | RLX | Lawrence | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.